Smooth Gevrey normal forms of vector fields near a fixed point
Annales de l'Institut Fourier, Volume 63 (2013) no. 1, pp. 241-267.

We study germs of smooth vector fields in a neighborhood of a fixed point having an hyperbolic linear part at this point. It is well known that the “small divisors” are invisible either for the smooth linearization or normal form problem. We prove that this is completely different in the smooth Gevrey category. We prove that a germ of smooth α-Gevrey vector field with an hyperbolic linear part admits a smooth β-Gevrey transformation to a smooth β-Gevrey normal form. The Gevrey order β depends on the rate of accumulation to 0 of the small divisors. We show that a formally linearizable smooth Gevrey germ with the linear part satisfying Brjuno’s small divisors condition can be linearized in the same Gevrey class.

Nous étudions des germes lisses (i.e. C ) de champs de vecteurs au voisinage d’un point fixe en lequel la partie linéaire est hyperbolique. Il est bien connu que les petits diviseurs sont «  invisibles  » dans les problèmes de linéarisation ou de mise sous forme normale lisse. Nous montrons qu’il en est tout autrement dans la catégorie Gevrey lisse. Nous montrons qu’un germe de champ de vecteurs α-Gevrey lisse ayant une partie linéaire hyperbolique au point fixe admet une transformation β-Gevrey lisse vers une forme normale β-Gevrey lisse où l’indice β dépend de la vitesse d’accumulation vers zéro des «  petits diviseurs  ». De plus, si le germe de champ de vecteurs est formellement linéarisable Gevrey lisse et admet une partie linéaire vérifiant la condition diophantienne de Brjuno alors il est linéarisable dans la même classe Gevrey.

DOI: 10.5802/aif.2760
Classification: 34K17, 37J40, 37F50, 37F75, 37G05
Keywords: Hyperbolic dynamical systems, normal forms, linearization, small divisors, resonances, Gevrey classes.
Mot clés : Systèmes dynamique hyperbolique, formes normales, linéarisation, petits diviseurs, résonances, classes Gevrey.
Stolovitch, Laurent 1

1 CNRS, Laboratoire J.-A. Dieudonné U.M.R. 6621, Université de Nice - Sophia Antipolis, Parc Valrose 06108 Nice Cedex 02, France.
@article{AIF_2013__63_1_241_0,
     author = {Stolovitch, Laurent},
     title = {Smooth {Gevrey} normal forms of vector fields near a fixed point},
     journal = {Annales de l'Institut Fourier},
     pages = {241--267},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {1},
     year = {2013},
     doi = {10.5802/aif.2760},
     zbl = {1273.37033},
     mrnumber = {3097947},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2760/}
}
TY  - JOUR
AU  - Stolovitch, Laurent
TI  - Smooth Gevrey normal forms of vector fields near a fixed point
JO  - Annales de l'Institut Fourier
PY  - 2013
SP  - 241
EP  - 267
VL  - 63
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2760/
DO  - 10.5802/aif.2760
LA  - en
ID  - AIF_2013__63_1_241_0
ER  - 
%0 Journal Article
%A Stolovitch, Laurent
%T Smooth Gevrey normal forms of vector fields near a fixed point
%J Annales de l'Institut Fourier
%D 2013
%P 241-267
%V 63
%N 1
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2760/
%R 10.5802/aif.2760
%G en
%F AIF_2013__63_1_241_0
Stolovitch, Laurent. Smooth Gevrey normal forms of vector fields near a fixed point. Annales de l'Institut Fourier, Volume 63 (2013) no. 1, pp. 241-267. doi : 10.5802/aif.2760. http://www.numdam.org/articles/10.5802/aif.2760/

[1] Arnold, V.I. Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Mir, 1980 | MR | Zbl

[2] Belickiĭ, G. R. Invariant normal forms of formal series, Funktsional. Anal. i Prilozhen, Volume 13 (1979) no. 1, pp. 59-60 | MR

[3] Benzoni, S. Équations différentielles ordinaires, 2007 (http://math.univ-lyon1.fr/ benzoni/edo.html)

[4] Braaksma, B.; Stolovitch, L. Small divisors and large multipliers, Ann. Inst. Fourier (Grenoble), Volume 57 (2007) no. 2, pp. 603-628 | DOI | Numdam | MR | Zbl

[5] Bruna, Joaquim An extension theorem of Whitney type for non-quasi-analytic classes of functions, J. London Math. Soc. (2), Volume 22 (1980) no. 3, pp. 495-505 | DOI | MR | Zbl

[6] Bruno, A.D. Analytical form of differential equations I, Trans. Mosc. Math. Soc, Volume 25 ((1971)), pp. 131-288 | Zbl

[7] Bruno, A.D. Analytical form of differential equations II, Trans. Mosc. Math. Soc, Volume 26 ((1972)), pp. 199-239 | Zbl

[8] Carletti, Timoteo The Lagrange inversion formula on non-Archimedean fields. Non-analytical form of differential and finite difference equations, Discrete Contin. Dyn. Syst., Volume 9 (2003) no. 4, pp. 835-858 | DOI | MR | Zbl

[9] Carletti, Timoteo; Marmi, Stefano Linearization of analytic and non-analytic germs of diffeomorphisms of (C,0), Bull. Soc. Math. France, Volume 128 (2000) no. 1, pp. 59-85 | Numdam | MR | Zbl

[10] Chaperon, M. C k -conjugacy of holomorphic flows near a singularity, Publ. Math. I.H.E.S., Volume 64 (1986), pp. 143-183 | DOI | Numdam | MR | Zbl

[11] Chaperon, M. Géométrie différentielle et singularités de systèmes dynamiques, Astérisque, 1986 | Numdam | MR | Zbl

[12] Chaperon, M. Calcul différentiel et calcul intégral, Dunod, 2008

[13] Dumortier, Freddy; Llibre, Jaume; Artés, Joan C. Qualitative theory of planar differential systems, Universitext, Springer-Verlag, Berlin, 2006 | MR | Zbl

[14] Elphick, C.; Tirapegui, E.; Brachet, M. E.; Coullet, P.; Iooss, G. A simple global characterization for normal forms of singular vector fields, Phys. D, Volume 28 (1987) no. 1-2, pp. 95-127 | DOI | MR | Zbl

[15] Fischer, E. Über die Differentiationsprozesse der Algebra, J. für Math., Volume 148 (1917), pp. 1-78

[16] Françoise, J.-P Géométrie analytique et systèmes dynamiques, Presses Universitaires de France, Paris, 1995 | MR

[17] Il’yashenko, Yu. S.; Yakovenko, S. Yu. Finitely smooth normal forms of local families of diffeomorphisms and vector fields, Uspekhi Mat. Nauk, Volume 46 (1991) no. 1 (277), p. 3-39, 240 | MR | Zbl

[18] Iooss, G.; Lombardi, E. Polynomial normal forms with exponentially small remainder for analytic vector fields, J. Differential Equations, Volume 212 (2005) no. 1, pp. 1-61 | DOI | MR | Zbl

[19] Ito, H. Convergence of birkhoff normal forms for integrable systems, Comment. Math. Helv., Volume 64 (1989), pp. 412-461 | DOI | MR | Zbl

[20] Komatsu, Hikosaburo The implicit function theorem for ultradifferentiable mappings, Proc. Japan Acad. Ser. A Math. Sci., Volume 55 (1979) no. 3, pp. 69-72 | DOI | MR | Zbl

[21] Komatsu, Hikosaburo Ultradifferentiability of solutions of ordinary differential equations, Proc. Japan Acad. Ser. A Math. Sci., Volume 54 (1980) no. 4, pp. 137-142 | DOI | MR | Zbl

[22] Lombardi, E.; Stolovitch, L. Forme normale de perturbation de champs de vecteurs quasi-homogènes, C.R. Acad. Sci, Paris, Série I, Volume 347 (2009), pp. 143-146 | DOI | MR | Zbl

[23] Lombardi, E.; Stolovitch, L. Normal forms of analytic perturbations of quasihomogeneous vector fields: Rigidity, invariant analytic sets and exponentially small approximation, Ann. Scient. Ec. Norm. Sup. (2010), pp. 659-718 | Numdam | MR | Zbl

[24] Marco, J.-P.; Sauzin, D. Stability and instability for Gevrey quasi-convex near-integrable Hamiltonian systems, Publ. Math. Inst. Hautes Études Sci., Volume 96 (2003), pp. 199-275 (2002) | DOI | Numdam | MR | Zbl

[25] Popov, G. Invariant tori, effective stability, and quasimodes with exponentially small error terms. I. Birkhoff normal forms, Ann. Henri Poincaré, Volume 1 (2000) no. 2, pp. 223-248 | DOI | MR | Zbl

[26] Popov, G. KAM theorem for Gevrey Hamiltonians, Ergodic Theory Dynam. Systems, Volume 24 (2004) no. 5, pp. 1753-1786 | DOI | MR | Zbl

[27] Rodino, Luigi Linear partial differential operators in Gevrey spaces, World Scientific Publishing Co. Inc., River Edge, NJ, 1993 | MR | Zbl

[28] Roussarie, R. Modèles locaux de champs et de formes, Astérisque, 30, 1975 | Numdam | MR | Zbl

[29] Shapiro, H. S. An algebraic theorem of E. Fischer, and the holomorphic Goursat problem, Bull. London Math. Soc., Volume 21 (1989) no. 6, pp. 513-537 | DOI | MR | Zbl

[30] Shin, C. E.; Chung, S.-Y.; Kim, D. Gevrey and analytic convergence of Picard’s successive approximations, Integral Transforms Spec. Funct., Volume 14 (2003) no. 1, pp. 19-30 | DOI | MR | Zbl

[31] Siegel, C.L. Iterations of analytic functions, Ann. Math., Volume 43 (1942), pp. 807-812 | DOI | MR | Zbl

[32] Sternberg, S. On the structure of local homeomorphisms of euclidean n-space. II, Amer. J. Math., Volume 80 (1958), pp. 623-631 | DOI | MR | Zbl

[33] Stolovitch, L. Sur un théorème de Dulac, Ann. Inst. Fourier, Volume 44 (1994) no. 5, pp. 1397-1433 | DOI | Numdam | MR | Zbl

[34] Stolovitch, L. Singular complete integrabilty, Publ. Math. I.H.E.S., Volume 91 (2000), pp. 133-210 | DOI | MR | Zbl

[35] Stolovitch, L. Normalisation holomorphe d’algèbres de type Cartan de champs de vecteurs holomorphes singuliers, Ann. of Math., Volume 161 (2005), pp. 589-612 | DOI | MR | Zbl

[36] Stolovitch, L.; Craig, W. Normal Forms of holomorphic dynamical systems, Hamiltonian dynamical systems and applications, Springer-Verlag, 2008, pp. 249-284 | MR | Zbl

[37] Stolovitch, L. Progress in normal form theory, Nonlinearity, Volume 22 (2009), p. R77-R99 (Invited article) | DOI | MR | Zbl

[38] Vey, J. Sur certains systèmes dynamiques séparables, Am. Journal of Math., Volume 100 (1978), pp. 591-614 | DOI | MR | Zbl

[39] Vey, J. Algèbres commutatives de champs de vecteurs isochores, Bull. Soc. Math. France, Volume 107 (1979), pp. 423-432 | Numdam | MR | Zbl

[40] Wagschal, Claude Le problème de Goursat non linéaire, J. Math. Pures Appl. (9), Volume 59 (1979) no. 3, pp. 309-337 | MR | Zbl

[41] Wagschal, Claude Dérivation, intégration, Collection Méthodes. [Methods Collection], Hermann, Paris, 1999 | MR | Zbl

[42] Wasow, Wolfgang Asymptotic expansions for ordinary differential equations, Dover Publications Inc., New York, 1987 (reprint of the 1976 edition) | MR | Zbl

[43] Zung, N. T. Convergence versus integrability in Birkhoff normal form, Ann. of Math. (2), Volume 161 (2005) no. 1, pp. 141-156 | DOI | MR | Zbl

Cited by Sources: